Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering from constipation after surgery for etopic pregnancy, and had appendix removed. Discharge from vagina. Normal?

Hello My name is Latonya and I had surgery for an Etopic Pregnancy in which I also had to have my appendix removed during the procedure.... I have had constipation ever since having the surgery which was about 5 weeks ago and also I have had what look to be clear mucus like discharge from the rectal area and vagina.. Is this normal?
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Thanks for posting your query.

Constipation and mucus discharge can be post surgical complication. If you do not feel bowel movements the you should visit a doctor for physical examination and get ultrasound to see any obstruction. However, it may be minor after effect of surgery. Take more water, and eat soft and light diet.

Hope it helps.

Take Care!
Answered: Tue, 2 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor